# SDR GLBA200902091

- Difficulty date: February 9, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120
- Aircraft serial: 120108
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIR RETURN ACFT FLIGHT NR 5185.  RT MAIN GENERATOR FAILED IN FLIGHT. INSP & MEL'D.
